| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

ISSN 1312-885X (print)       ISSN 1314-7552 (online)


Susilo Hariyanto, Lina Aryati, Widodo
      Generalized nonhomogeneous abstract degenerate Cauchy problem
      Appl. Math. Sci., Vol. 7, 2013, no. 49-52, 2441-2453
      https://doi.org/10.12988/ams.2013.13221

Copyright © 2013 Susilo Hariyanto, Lina Aryati and Widodo. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Journals | Books | Author guidelines